# SDR SWAA2023120716580

- Difficulty date: October 31, 2023
- Submitted: December 7, 2023
- Operation: Air carrier
- Aircraft: N7846A
- Make and model: Boeing 737-76N
- Aircraft serial: 35218
- Aircraft time: 46,897 hours, 32,587 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON LT HORIZONTAL STABILIZER LOWER SKIN PANEL. LOCATED AT STAB STA 193.9 RIB AND 16 INCH. FROM FRONT SPAR. INBOARD SIDE OF RIB. CRACK LENGTH = 0.700 INCH. APPROX. 2023-682004<[01] TOOL USED PN: NORTEC 600D; SN: 200048001; CAL DUE DATE: 01-MAY-24.;[02] REPAIRED LT HORIZONTAL STABILIZER LOWER SKIN PANEL. LOCATED AT STAB STA 193.9 RIB AND 16 INCH. FROM FRONT SPAR. INBOARD SIDE OF RIB. IAW B737-700 SRM 55-10-01-2R-11 REPAIR 11. SEE INDIVIDUAL SIGNOFF BELLOW;[03] CORRECTED STEP 2 REPAIRED LT HORIZONTAL STABILIZER LOWER SKIN PANEL. LOCATED AT STAB STA 193.9 RIB AND 16 INCH. FROM FRONT SPAR. INBOARD SIDE OF RIB AND TOTAL AREA OF ALL REPAIR DOUBLER INSTALLED IS 95.59 IN2 TOOL USED CALIPER P/N: 500-752-20 S/N: B2038259; DUE DATE: 17-OCT-24. 22 . IAW B737-700 SRM 55-10-01-2R-11 REPAIR 11. SEE INDIVIDUAL SIGNOFF BELLOW;[04] REPAIRED LT HORIZONTAL STABILIZER LOWER SKIN PANEL. LOCATED AT STAB STA 193.9 RIB AND 16 INCH. FROM FRONT SPAR. INBOARD SIDE OF RIB AND TOTAL AREA OF ALL REPAIR DOUBLER INSTALLED IS 95.59 IN2 TOOL USED CALIPER P/N: 500-752-20 S/N: B2038259; DUE DATE: 17-OCT-24. 22 . IAW B737-700 SRM 55-10-01-2R-11 REPAIR 11. SEE INDIVIDUAL SIGN OFF BELOW RII ACCOMPLISHED
